Alert archive / Wyoming / Red Flag Warnings in 2015
Red Flag Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Jul 26, 2015, 3:56 AM MDT. It took effect at Jul 26, 2015, 9:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2015, 3:56 AM MDT (09:56 UTC)
- In effect from
- Jul 26, 2015, 9:00 AM MDT
- Expired
- Jul 26, 2015, 8:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
019 WWUS85 KCYS 260956 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 356 AM MDT SUN JUL 26 2015 ...RED FLAG WARNING TODAY FOR FIRE WEATHER ZONE 304 IN SOUTH CENTRAL WYOMING... ...FIRE WEATHER WATCH MONDAY AFTERNOON FOR MUCH OF SOUTHEAST WYOMING... .MARGINAL CRITICAL FIRE CONDITIONS TODAY FOR WESTERN PORTIONS OF CONVERSE COUNTY AND WESTERN PORTIONS OF CARBON COUNTY IN SOUTHEAST WYOMING. WIDESPREAD CRITICAL FIRE CONDITIONS TO DEVELOP MONDAY OVER SOUTHEAST WYOMING. LOW HUMIDITIES WILL COMBINE WITH STRONG WEST TO SOUTHWEST WINDS MONDAY AFTERNOON PRODUCING CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. FREQUENT WIND GUSTS OF 35 TO 45 MPH WILL BE COMMON MONDAY AFTERNOON OVER HIGHER ELEVATIONS OF SOUTHEAST WYOMING WITH GUSTS OF 25 TO 35 MPH INTO THE PLAINS. WYZ301-302-261800- /O.CAN.KCYS.FW.A.0008.150726T1500Z-150727T0200Z/ /O.CON.KCYS.FW.A.0009.150727T1500Z-150728T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- 356 AM MDT SUN JUL 26 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301 AND 302... ...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301 AND 302... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE FIRE WEATHER WATCH. THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 301 AND 302. * WIND...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH MONDAY AFTERNOON. * HUMIDITY...AFTERNOON HUMIDITIES 5 TO 15 PERCENT. * IMPACTS...FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ304-261800- /O.UPG.KCYS.FW.A.0008.150726T1500Z-150727T0200Z/ /O.NEW.KCYS.FW.W.0012.150726T1500Z-150727T0200Z/ /O.CON.KCYS.FW.A.0009.150727T1500Z-150728T0200Z/ SOUTHWEST CARBON- 356 AM MDT SUN JUL 26 2015 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 304... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 304... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 304. * WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH TODAY. STRONGER WESTERLY WINDS WILL BE IN PLACE MONDAY. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH ARE LIKELY MONDAY. * HUMIDITY...AFTERNOON HUMIDITIES OF 7 TO 12 PERCENT SHOULD BE WIDESPREAD. * IMPACTS...FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ310-261800- /O.CON.KCYS.FW.A.0009.150727T1500Z-150728T0200Z/ PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 356 AM MDT SUN JUL 26 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW AFTERNOON HUMIDITIES FOR FIRE WEATHER ZONE 310... * AFFECTED AREA...FIRE WEATHER ZONE 310. * WIND...WESTERLY WINDS OF 15 TO 25 MPH SUSTAINED WITH GUSTS OF 30 TO 35 MPH. * HUMIDITY...HUMIDITIES VALUES OF 10 TO 15 PERCENT. * IMPACTS...FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ LIEBL
2 follow-up statements
737 WWUS85 KCYS 261950 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 150 PM MDT SUN JUL 26 2015 ...RED FLAG WARNING TODAY FOR FIRE WEATHER ZONE 304 IN SOUTH CENTRAL WYOMING... ...RED FLAG WARNING IN EFFECT FOR FWZ 301...302...304 AND 310 IN SOUTHEAST WYOMING MONDAY FOR STRONG WINDS AND VERY LOW HUMIDITIES... .MARGINAL CRITICAL FIRE CONDITIONS TODAY FOR WESTERN PORTIONS OF CONVERSE COUNTY AND WESTERN PORTIONS OF CARBON COUNTY IN SOUTHEAST WYOMING THROUGH SUNSET TODAY. A MORE WIDESPREAD CRITICAL FIRE WEATHER DAY EXPECTED MONDAY AS WINDS BEGIN TO INCREASE THIS EVENING. STRONGER WINDS WILL RESULT IN POOR OVERNIGHT HUMIDITY RECOVERIES ACROSS THE AREA. LOW HUMIDITIES WILL COMBINE WITH STRONG WEST TO SOUTHWEST WINDS MONDAY AFTERNOON PRODUCING CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. FREQUENT WIND GUSTS OF 35 TO 45 MPH WILL BE COMMON MONDAY AFTERNOON OVER HIGHER ELEVATIONS OF SOUTHEAST WYOMING WITH GUSTS OF 25 TO 35 MPH INTO THE PLAINS. WYZ304-271200- /O.UPG.KCYS.FW.A.0009.150727T1500Z-150728T0200Z/ /O.NEW.KCYS.FW.W.0013.150727T1500Z-150728T0200Z/ /O.CON.KCYS.FW.W.0012.000000T0000Z-150727T0200Z/ SOUTHWEST CARBON- 150 PM MDT SUN JUL 26 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 304... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT MONDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 304... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH FOR MONDAY HAS BEEN UPGRADED TO A RED FLAG WARNING. * AFFECTED AREA...FIRE WEATHER ZONE 304. * WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH TODAY. STRONGER WESTERLY WINDS WILL BE IN PLACE MONDAY. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH ARE LIKELY MONDAY. * HUMIDITY...AFTERNOON HUMIDITIES OF 7 TO 12 PERCENT SHOULD BE WIDESPREAD. * IMPACTS...FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ WYZ301-302-310-271200- /O.UPG.KCYS.FW.A.0009.150727T1500Z-150728T0200Z/ /O.NEW.KCYS.FW.W.0013.150727T1500Z-150728T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 150 PM MDT SUN JUL 26 2015 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT MONDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302 AND 310... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...WESTERLY WINDS OF 15 TO 25 MPH SUSTAINED WITH GUSTS OF 30 TO 35 MPH. WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED FOR WESTERN 301 AND MOST OF 302 FOR MONDAY. * HUMIDITY...POOR OVERNIGHT RECOVERIES EXPECTED TONIGHT AS WINDS INCREASE THROUGH THE OVERNIGHT HOURS. HUMIDITIES VALUES OF 7 TO 10 PERCENT CAN BE EXPECTED AS EARLY AS 9 AM MONDAY. * IMPACTS...FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$
426 WWUS85 KCYS 270159 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 759 PM MDT SUN JUL 26 2015 ...RED FLAG WARNING IN EFFECT FOR FWZ 301...302...304 AND 310 IN SOUTHEAST WYOMING MONDAY FOR STRONG WINDS AND VERY LOW HUMIDITIES... .A MORE WIDESPREAD CRITICAL FIRE WEATHER DAY EXPECTED MONDAY AS WINDS BEGIN TO INCREASE LATE THIS EVENING. STRONGER WINDS WILL RESULT IN POOR OVERNIGHT HUMIDITY RECOVERIES ACROSS THE AREA. LOW HUMIDITIES WILL COMBINE WITH STRONG WEST TO SOUTHWEST WINDS MONDAY AFTERNOON PRODUCING CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. FREQUENT WIND GUSTS OF 35 TO 45 MPH WILL BE COMMON MONDAY AFTERNOON OVER HIGHER ELEVATIONS OF SOUTHEAST WYOMING WITH GUSTS OF 25 TO 35 MPH INTO THE PLAINS. WYZ304-271200- /O.EXP.KCYS.FW.W.0012.000000T0000Z-150727T0200Z/ /O.CON.KCYS.FW.W.0013.150727T1500Z-150728T0200Z/ SOUTHWEST CARBON- 759 PM MDT SUN JUL 26 2015 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 304... ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 304... * AFFECTED AREA...FIRE WEATHER ZONE 304. * WIND...SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH ARE LIKELY MONDAY. * HUMIDITY...WIDESPREAD AFTERNOON HUMIDITIES OF 7 TO 12 PERCENT. * IMPACTS...FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$ WYZ301-302-310-271200- /O.CON.KCYS.FW.W.0013.150727T1500Z-150728T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 759 PM MDT SUN JUL 26 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...302 AND 310... * WIND...WESTERLY WINDS OF 15 TO 25 MPH SUSTAINED WITH GUSTS OF 30 TO 35 MPH. WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED FOR WESTERN 301 AND MOST OF 302 FOR MONDAY. * HUMIDITY...POOR OVERNIGHT RECOVERIES EXPECTED TONIGHT AS WINDS INCREASE THROUGH THE OVERNIGHT HOURS. HUMIDITIES VALUES OF 7 TO 10 PERCENT CAN BE EXPECTED AS EARLY AS 9 AM MONDAY. * IMPACTS...FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Jul 25, 11:47 PM MDT, 4 hours 9 minutes earlier.
Area forecast discussion, Jul 25, 11:47 PM MDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1147 PM MDT SAT JUL 25 2015
.UPDATE...
ISSUED AT 848 PM MDT SAT JUL 25 2015
A FEW SHOWERS AND T-STORMS POPPED UP LATE IN THE AFTERNOON AND
EARLY EVENING...BUT HAVE SINCE BEEN ON THE STEADY DOWNTURN WITH
SUNSET. A NUMBER OF OUTFLOW BOUNDARIES ARE SCATTERED ACROSS THE
CWA AT THIS HOUR...WITH A COUPLE LAID UP AGAINST THE LARAMIE
RANGE. ALTHOUGH CONFIDENCE IS HIGHER THAT CONDITIONS WILL REMAIN
DRY THE REST OF THE NIGHT...CANNOT COMPLETELY RULE OUT A SHOWER
DEVELOPING OFF ONE OF THE BOUNDARIES OVER THE NEXT HOUR OR TWO.
OTHERWISE...THINK QUIET CONDITIONS WILL PREVAIL THE REST OF
TONIGHT.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 300 PM MDT SAT JUL 25 2015
FORECAST CHALLENGES CONTINUE TO DEAL WITH TEMPERATURES AND FIRE
WEATHER CONDITIONS THROUGH THE SHORT TERM.
CURRENTLY...SURFACE COLD FRONT BEGINNING TO MOVE INTO EASTERN
WASHINGTON STATE THIS AFTERNOON. SURFACE HIGH PRESSURE RESIDES
OVER THE ROCKIES THIS AFTERNOON. LATEST CRAIG TO CASPER SURFACE
GRADIENT STANDS AT 3.3MBS THIS AFTERNOON AT 1 PM. WINDS ARE FAIRLY
LIGHT ACROSS THE AREA...THOUGH WE ARE SEEING SOME GUSTS TO 25 MPH
UP BY DOUGLAS. TEMPERATURES HAVE CLIMBED INTO THE MID AND UPPER
80S FOR MANY LOCATIONS SO FAR TODAY. LOOKS LIKE WE ARE NOW MIXING
UP TO AROUND 500MBS BASED ON THOSE WINDS AT DOUGLAS. SO...NEAR
CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE THIS AFTERNOON.
LATEST NAM AND GFS FORECAST SOUNDINGS SHOWING SLIGHTLY STRONGER
WINDS FOR SUNDAY. BOTH ARE SHOWING WINDS AT THE MIXED LAYER AROUND
30KTS SUNDAY AFTERNOON...UP ABOUT 5-10KTS FROM WHAT WE ARE SEEING
TODAY. DECIDED TO ISSUE A FIRE WEATHER WATCH FOR FWZ 301...302
AND 304 WHERE FUELS ARE RECEPTIVE TO LARGE FIRE GROWTH.
TEMPERATURES ARE FORECAST TO BE WARMER SUNDAY OVER TODAY...SO WE
COULD MIX SLIGHTLY HIGHER THAN WE HAVE TODAY.
BEST FIRE WEATHER DAY LOOKS TO BE SUNDAY NIGHT INTO MONDAY NIGHT
AS THE DRY COLD FRONT APPROACHES FROM THE NORTHWEST. 700MB WINDS
INCREASE TO 30-35KTS. FORECAST SOUNDINGS FOR RAWLINS SHOWING 40-45KTS
AT THE MIXED LAYER OF 519MBS. ANOTHER HOT DAY WITH HIGHS IN THE
UPPER 80S TO LOW 90S...SO WE SHOULD DEFINITELY BE ABLE TO MIX UP
THAT HIGH. WENT AHEAD WITH A FIRE WEATHER WATCH FOR MONDAY AS
WELL.
.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 300 PM MDT SAT JUL 25 2015
THE GFS/ECMWF ARE IN GOOD AGREEMENT WITH A FAIRLY STRONG MID LEVEL
SHORTWAVE TRACKING ACROSS EASTERN MT INTO WESTERN ND EARLY IN THE
PERIOD. THIS SHOULD PUSH A SURFACE COLD FRONT SOUTH ACROSS THE CWA
ON TUE...WITH H7 TEMPS FALLING INTO THE UPPER SINGLE DIGITS DEG C
ACROSS THE NORTHERN ZONES BY 18Z. THERE DOES NOT APPEAR TO BE MUCH
OF A CHANCE OF PCPN WITH THIS FROPA GIVEN A FAIRLY DRY H7-H3 LAYER
AND THE BULK OF MID LEVEL ENERGY PASSING WELL TO THE NORTH. MODELS
SHOW COLDER AIR FILTERING INTO THE SOUTHERN LARAMIE RANGE/ADJACENT
FOOTHILLS ON TUE NIGHT/WED...SO EXPECT WEDNESDAY TO BE THE COOLEST
DAY OF THE PERIOD WITH GFS H7 TEMPS AROUND 6-8 DEG C AT CYS. BROAD
UPPER-LEVEL RIDGING SHOULD TAKE OVER THROUGH THE REMAINDER OF THE
EXTENDED FORECAST PERIOD...WITH LARGE SCALE SUBSIDENCE AND A VERY
DRY COLUMN KEEPING PCPN CHANCES ON HOLD. A WARMING TREND WILL TAKE
PLACE THROUGH THE END OF THE WEEK...WITH BOTH MEX/ECM MOS GUIDANCE
SUGGESTING AT LEAST LOWER TO MID 90S OVER THE PANHANDLE BY FRI.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1142 PM MDT SAT JUL 25 2015
SOME JET ENERGY WILL CONTINUE TO LIFT NORTHEAST ACROSS THE AREA
TONIGHT AND TOMORROW. THIS MAY BE ENOUGH TO TRIGGER A FEW
THUNDERSTORMS AGAIN ALONG AND EAST OF THE LARAMIE RANGE SUNDAY AFTERNOON.
OTHERWISE...VFR CONDITIONS WILL PREVAIL. THE WIND WILL GENERALLY
BE FROM THE SOUTH-SOUTHEAST ALONG AND EAST OF THE LARAMIE RANGE
WITH MAINLY SOUTHWEST FLOW AT THE RWL TAF SITE.
&&
.FIRE WEATHER...
ISSUED AT 300 PM MDT SAT JUL 25 2015
HOT...DRY AND BREEZY CONDITIONS CONTINUE THROUGH AT LEAST TUESDAY
WITH DAILY CHANCES FOR CRITICAL TO NEAR CRITICAL FIRE WEATHER
CONDITIONS. BY SUNDAY AFTERNOON...THE HOTTEST TEMPERATURES OF THE
YEAR ARE EXPECTED ACROSS THE AREA. THESE HOT TEMPERATURES WILL
ALLOW WINDS TO MIX DOWN TO THE GROUND FROM VERY HIGH LEVELS OF THE
ATMOSPHERE. OUR ZONES THAT HAVE FUELS DESIGNATED RECEPTIVE TO
RAPID FIRE GROWTH WILL LIKELY SEE CRITICAL FIRE WEATHER CONDITIONS
FOR A TIME SUNDAY AFTERNOON THROUGH THE EARLY EVENING. A FIRE
WEATHER WATCH HAS BEEN POSTED FOR THESE ZONES. A MORE WIDESPREAD
WIND EVENT FOR MONDAY AS LOW PRESSURE TRACKS THROUGH
MONTANA...DRAGGING A DRY COLD FRONT INTO THE AREA MONDAY EVENING.
AHEAD OF THIS FRONT...WIND GUSTS CLOSE TO 50 MPH ARE LIKELY FOR
AREAS WEST OF THE LARAMIE RANGE...WITH WIND GUSTS TO 35 MPH ALONG
THE EAST SLOPES. CRITICAL FIRE WEATHER CONDITIONS COULD CONTINUE
INTO TUESDAY WITH GUSTY NORTHWEST WINDS BEHIND THE FRONT.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM 9 AM MDT SUNDAY THROUGH SUNDAY EVENING
FOR WYZ301-302-304.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR WYZ301-302-304-310.
NE...NONE.
&&
UPDATE...RJM
SHORT TERM...GCC
LONG TERM...CLH
AVIATION...REC
FIRE WEATHER...GCCHazardous weather outlook, Jul 26, 3:54 AM MDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 354 AM MDT SUN JUL 26 2015 WYZ101>119-271000- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 354 AM MDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT RED FLAG WARNING IS IN EFFECT FOR ZONE 304 THIS AFTERNOON. SEE THE LATEST RED FLAG WARNING FOR FURTHER DETAILS. A FEW THUNDERSTORMS CAN ALSO BE ANTICIPATED ACROSS PORTIONS OF SOUTHEAST WYOMING THIS AFTERNOON INTO EARLY THIS EVENING. THE MAIN HAZARDS WITH THESE STORMS WILL BE LIGHTNING AND BRIEF HEAVY RAINFALL AS THEY MOVE NORTHEAST AT 15 TO 20 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MUCH OF SOUTHEAST WYOMING ON MONDAY AS STRONGER WINDS AND LOWER HUMIDITIES DEVELOP OVER THE AREA. SEE THE LATEST FIRE WEATHER WATCH FOR FURTHER DETAILS. IN ADDITION...A FEW STRONG TO SEVERE STORMS MAY DEVELOP OVER PORTIONS EAST OF THE LARAMIE RANGE ON MONDAY. THE MAIN THREAT WITH THESE STORMS WILL LARGE HAIL UP TO QUARTER SIZE...GUSTY WINDS...LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-019>021-054-055-095-096-271000- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 354 AM MDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS CAN ALSO BE ANTICIPATED ACROSS PORTIONS OF SOUTHEAST WYOMING THIS AFTERNOON INTO EARLY THIS EVENING. THE MAIN HAZARD WITH THESE STORMS WILL BE LIGHTNING AND BRIEF HEAVY RAINFALL AS THEY MOVE NORTHEAST AT 15 TO 20 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY IN ADDITION...A FEW STRONG TO SEVERE STORMS MAY DEVELOP OVER PORTIONS EAST OF THE LARAMIE RANGE ON MONDAY. THE MAIN THREAT WITH THESE STORMS WILL LARGE HAIL UP TO QUARTER SIZE...GUSTY WINDS...LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 1:50 PM MDT | Red Flag Warning | CYS | 30 hr |
Nearby
Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.